MathSciNet Relay Station
MathSciNet bibliographic data
MR1644015 (99i:11078) 11M41 (11R54)
Fukaya, Takako Hasse zeta functions of non-commutative rings. J. Algebra 208 (1998), no. 1, 304–342.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement